# SDR 05FDEA02288

- Difficulty date: August 5, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727-200
- Aircraft serial: 21492
- Aircraft time: 39,028 hours, 24,975 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE TO DETERMINE IF REPAIR IS MAJOR OR MINOR AND IF REPAIR IS IN ACCORDANCE WITH FAA APPROVED DATE, (EXTERNAL REPAIR BS 690, STR 28R 18 X 12 INCHES).  REMOVED AND REPLACED EXTERNAL REPAIR BS690, STR. 28R, IAW SRM 53-30-3. FIG 3A.
